My faci feels dry after applying the rein-A.
Can I apply a hydrating moisturizer after I apply Retin-A?
- 2 Nov 2012 by Celiarich
- 2 November 2012
What should I avoid while using Retin-A?
Avoid exposure to sunlight or artificial UV rays (sunlamps or tanning beds). Retin-A can make your skin more sensitive to sunlight and sunburn may result. Use a sunscreen (minimum SPF 15) and wear protective clothing if you must be out in the sun. Avoid getting Retin-A in your eyes, mouth, and nose, or on your lips. If it does get into any of these areas, wash with water. Do not use Retin-A on skin that is sunburned, windburned, dry, chapped, or irritated. Also avoid using this medicine in wounds or on areas of eczema. Wait until these conditions have healed before using Retin-A.
Avoid using skin products that can cause irritation, such as harsh soaps, shampoos, or skin cleansers, hair coloring or permanent chemicals, hair removers or waxes, or skin products with alcohol, spices, astringents, or lime. Do not use other medication skin products unless your doctor has told you to.
Your skin may be more sensitive to weather extremes such as cold and wind while using this medicine.
Your pharmacist can provide more information about Retin-A.
My sons dermatologist recommends that my son use an oil free moisturizer with SPF of at least 15 every day along with his Retin A. Retin A will make your skin rather dry and flaky.
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.